I was given welbutrin for depression two 150 tablets a day. The first few days were good I had lots of energy and less apitite. Then I became so hungry all day. I can feel the differences in meds. I can feel and before I was numb to everything. I think aim at normal energy levels it's been almost three weeks. Sex drive is same minimal. I've seen so many people say they lost weight I lost 3 pounds the first few days but put it back on since. I was hoping this would help me shed my Zoloft weight. Is anyone really hungry? I'm feeling frustrated and want to stop everything altogether. More weight would bring me down
I took Zoloft for 6 weeks and it didn't work for me and I think it made me gain weight, now I'm stopping theZoloft and changing to Trazodone hoping that will help my anxiety. My daughter takes Wellbutrin for years and she hasn't gained any weight so hopefully your hunger will go away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Dec 2014 • 2 answers
Updated 5 Sep 2015 • 2 answers
Updated 20 Nov 2018 • 4 answers
Updated 15 Nov 2017 • 1 answer
Updated 20 Nov 2017 • 2 answers